# SDR UIEA2013100500513

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 72,534 hours, 18,325 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39617
- Part serial: 020163200
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID STATUS MESSAGE DISPLAYED, NORMAL ANTI-SKID ALSO DISPLAYED, BITE CHECK SHOWS VALVE FAULT, REPLACED NR 2 ANTI-SKID VALVE IAW AMM 32-42-03, LEAK AND OPS CHECKED GOOD.
